# SDR DALA2025092206922

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 32,695 hours, 12,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND RED EEPLS LIGHTS INOP FROM ROWS 18 THROUGH 21. R & R THE MID BATTERY PACK LOCATED RIGHT SIDEWALL ROW 19 STA 589 IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD.
